Striped Face After Using Acne Medicine?
Afternoon .. I have been using the purple MED clin that TR has been almost 1 month and thank God there was a change … But my face turned white it looks like that .. Taoi White on the face that I rubbed medi clin .. Will it be able to come back like originally my face
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
The drug you mentioned contains 2 active ingredients, namely clindamycin phosphate and tretinoin. Clindamycin phosphate is a class of antibiotic drugs, which are used to treat large zits accompanied by bacterial infections, or called acne vulgaris. Tretinoin is a vitamin A (retinol) derivative that functions in reepithelialization or replacement of the epidermis. So that it can be used to prevent the formation of zits, cure zits and prevent the formation of blackheads.
Medications can cause side effects. One of them is the problem of skin pigmentation, as you experience it. The white patches formed later will improve by themselves. Do not forget to use medication as directed by your doctor. However, if the spots are widespread, you should consult a dermatologist. For further examination to find out the cause.
Thus hopefully useful.